# SDR ABXA9600141

- Difficulty date: September 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N989AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47314
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 99115937
- Condition: Corroded
- Location: Fs 160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK ACCEPTANCE INSPECTION, FOUND THE FLOORBEAM AT FS 160 HEAVILY CORRODED AT RBL 44 AND HAD A RIVET HOLE ELONGATED AT BL 22R.  REPAIRED FLOORBEAM IAW ABX REA D953-12722-MR.
